| Model Number |
PXCAT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
09/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, the patient had large halos around headlights, both night and day, interfering with safe driving immediately after cataract surgery.Surgeon suggested that after six months, the effect might improve.The distance vision was not perfectly corrected, so the patient saw an eye care doctor for a new prescription.The new glasses resulted in excellent distance vision.Halos only slightly changed and are still prominent around headlights and other lights.Additional information has been requested.There are two medical device reports associated with this patient.This report is associated with the left eye.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
Additional information has been requested, received and stated the patient had glare and not able to drive at night.